The stability of stochastically perturbed orbital motions

Результат исследований: Вклад в журналСтатья

Язык оригиналаАнглийский
Страницы (с-по)579-590
Число страниц12
ЖурналPmm journal of applied mathematics and mechanics
Том60
Номер выпуска4
СостояниеОпубликовано - 1996

Предметные области WoS

  • Математика, Прикладная
  • Механика

Цитировать

@article{8ee1fe7ab8af4c45bd3e8828d958a387,
title = "The stability of stochastically perturbed orbital motions",
author = "LB Ryashko",
year = "1996",
language = "English",
volume = "60",
pages = "579--590",
journal = "Journal of Applied Mathematics and Mechanics",
issn = "0021-8928",
publisher = "Elsevier",
number = "4",

}

The stability of stochastically perturbed orbital motions. / Ryashko, LB.

В: Pmm journal of applied mathematics and mechanics, Том 60, № 4, 1996, стр. 579-590.

Результат исследований: Вклад в журналСтатья

TY - JOUR

T1 - The stability of stochastically perturbed orbital motions

AU - Ryashko, LB

PY - 1996

Y1 - 1996

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=A1996WD80100006

M3 - Article

VL - 60

SP - 579

EP - 590

JO - Journal of Applied Mathematics and Mechanics

JF - Journal of Applied Mathematics and Mechanics

SN - 0021-8928

IS - 4

ER -